On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator
Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1419-1425
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_8_a17,
author = {V. A. Kostin},
title = {On the uniform correct solvability of boundary value problems for abstract equations with a {Keldysh{\textendash}Feller} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1419--1425},
year = {1995},
volume = {31},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_8_a17/}
}
TY - JOUR AU - V. A. Kostin TI - On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator JO - Differencialʹnye uravneniâ PY - 1995 SP - 1419 EP - 1425 VL - 31 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_8_a17/ LA - ru ID - DE_1995_31_8_a17 ER -
V. A. Kostin. On the uniform correct solvability of boundary value problems for abstract equations with a Keldysh–Feller operator. Differencialʹnye uravneniâ, Tome 31 (1995) no. 8, pp. 1419-1425. http://geodesic.mathdoc.fr/item/DE_1995_31_8_a17/